RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 4(66), Pages 75–87 (Mi umn8019)  

This article is cited in 1 scientific paper (total in 2 paper)

A simplification of A. Selberg's elementary proof of the asymptotic law of distribution of prime numbers

A. G. Postnikov, N. P. Romanov


Full text: PDF file (872 kB)

Bibliographic databases:


Citation: A. G. Postnikov, N. P. Romanov, “A simplification of A. Selberg's elementary proof of the asymptotic law of distribution of prime numbers”, Uspekhi Mat. Nauk, 10:4(66) (1955), 75–87

Citation in format AMSBIB
\Bibitem{PosRom55}
\by A.~G.~Postnikov, N.~P.~Romanov
\paper A~simplification of A.~Selberg's elementary proof of the asymptotic law of distribution of prime numbers
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 4(66)
\pages 75--87
\mathnet{http://mi.mathnet.ru/umn8019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=74450}
\zmath{https://zbmath.org/?q=an:0065.27701}


Linking options:
  • http://mi.mathnet.ru/eng/umn8019
  • http://mi.mathnet.ru/eng/umn/v10/i4/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks

    This publication is cited in the following articles:
    1. G. Diamond, “Elementarnye metody v izuchenii raspredeleniya prostykh chisel”, UMN, 45:2(272) (1990), 79–114  mathnet  mathscinet  zmath
    2. V. S. Vladimirov, A. A. Dezin, A. A. Karatsuba, L. D. Kudryavtsev, M. P. Mineev, S. M. Nikol'skii, L. P. Postnikova, Yu. V. Prokhorov, V. N. Chubarikov, A. B. Shidlovskii, A. A. Yudin, “Aleksei Georgievich Postnikov (obituary)”, Russian Math. Surveys, 53:1 (1998), 199–204  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук
    Number of views:
    This page:1233
    Full text:579
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018